MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Device evaluation: the lens was returned stuck in a cartridge.Visual inspection found the haptic torn.Lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that, a cq2015a intraocular lens, diopter +20.0 was torn during loading.There was no patient contact with the lens and a back-up lens was successfully implanted.This occurred on (b)(6) 2019.The cause of the event is reported as the surgeon using a different viscoelastic to load the lens "which broke the haptic".

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8552453
Report Number2023826-2019-00646
Device Sequence Number19268534
Product Code HQL
UDI-Device Identifier00841542101981
UDI-Public00841542101981
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR